# SDR AU001084

- Difficulty date: October 30, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 24670036
- Condition: Faulty
- Location: Landing Gear Ret
- Part time: 7,755 cycles
- Component: Landing Gear Ret
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BUNGEE ASSEMBLY INTERNAL LEFT ADJUSTMENT THREAD BROKEN.  (X)
